# SDR WRXR20250430001

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: KCC670120007
- Condition: Dented
- Location: Zone 600
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 622AR HAS 6 GOUGES COVERED WITH PAINT FROM WS 88 TO WS 126. GOUGE #1- 1"LONG, .05"WIDE, .004" DEEP. GOUGE #2- 1.5"LONG, .05" WIDE, .004" DEEP. GOUGE #3- 4.5" LONG, .05"WIDE, .005"DEEP. GOUGE #4- 14" LONG, .05"WIDE, .005" DEEP. GOUGE #5- 1.2" LONG, .05" WIDE, .004" DEEP, GOUGE # 6- 1"LONG, .05"WIDE, .004"DEEP. BLENDED SIX GOUGES IAW CRJ 900 SRM 57-41-01-101-001-A01. PERFORMED NDT REF. PARAGON JOB NO. C140425 AND A030425. REMOVED AND REPLACED FOUR FASTENERS THAT WERE BLENDED ON IAW CRJ 900 SRM 51-42-06-001-001-A01. APPLIED FINISH CODES IAW CRJ 900 SRM 51-21-16-001-001-A01. C/W MHI RJ REO 690-57-41-486 REV - - 2025-04-17.
